A 24-year-old female asked:
I believe i have the flu. yesterday was my worst day. i had a fever, terrible headache from nasal congestion, weakness, non stop coughing. took a lot of medicine, felt better. but today i feel shaky from hands and have fast heart rate. is it normal?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 40 years experience
? the medicine (s): you took, may have contained a decongestant as pseudoephedrine (e.g. Sudafed) which can cause the shakiness and the fast heart rate, see the ingredients on the labels, check for it and another substance as phenylephrine, if this is the case, don't take this medicine anymore, if otherwise better call / see your doctor, best wishes
439 viewsAnswered >2 years ago
Last updated Dec 26, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.